# SDR SWAA2014091131833

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65C30462
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP INBD TRACK TOGGLE ATTACH ARMS LOOSE.  R & R FORE FLAP ASSEMBLY IAW MM.
